# SDR SWAA2022022521668

- Difficulty date: November 13, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATED DENT ON THE OUTER SKIN / REPAIRED DAMAGE TO PANEL 193AR OUTER SKIN IAW SRM 51-70-05-2R-2. 57885U 11-21-18
